Jump to content
CrazyBoards.org

Recommended Posts

Okay, weird side effect that just recently showed up...

I've been on Lamictal for about a year now, and I'm at a steady dose of 350 mg.  I take it at night.  I noticed a few weeks ago that for about 1-2 hours after I take it, I get a sort of tingly numbness (is that possible?) in my mouth and sometimes in my arm.  It feels kind of like I gargled with Listerine and an oral anesthetic at the same time.    A quick scan of the prescribing info and the web didn't turn anything up.  I'm not going to stop taking it because of the numbness, but it's a quirky side effect.  Anyone else have this problem?

Link to comment
Share on other sites

  • 5 years later...

I've noticed the same side effect after 6 months of lamictal 200mg. Wierd. I haven't asked a dr. About this but was initially told only a rash should be primarily concerned about...? Wonder if this is common.

Link to comment
Share on other sites

I've been on Lamictal for about 3 years now (recent dose 400mg / 200am 200pm)

I can honestly say I don't know of one side effect I've had with it so far. Nothing that you've described, it's been one of the few meds I take without ill effects.

I hope it gets better for you,

Staci

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...